MAUDE Adverse Event Report: ZIMMER BIOMET, INC. WASHERLOC CORTICAL SCREW 44MM MM; SCREW, FIXATION

ZIMMER BIOMET, INC. WASHERLOC CORTICAL SCREW 44MM MM; SCREW, FIXATION
Model Number 908644
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sterile package was found to be damaged.There was no reported patient injury.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up report will be submitted.Product not returned.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the returned product found the inner sterile pouch has broken apart into pieces.No damage was noted to the outer sterile pouch.Sterility has not been breached.As sterility has not been breached, this event is not reportable.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
WASHERLOC CORTICAL SCREW 44MM MM
Common Device Name
SCREW, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13153459
Report Number0001825034-2022-00004
Device Sequence Number4095098
Product Code HWC
UDI-Device Identifier00880304410718
UDI-Public(01)00880304410718(17)260713(10)813840
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K981967
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2026
Device Model Number908644
Device Catalogue Number908644
Device Lot Number813840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer03/11/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose